Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Xadago

Xadago

Any updates regarding xadago and azilect. Does anyone know how you go about coming off azilect. Can you cut it down. I am worried about withdrawal symptoms if I just stop taking it as Doctor advised. Then wait a week and start xadago. My medication is dropping out quickly at the moment and I am experiencing terrible "off" times. Freezing, stiff feet and legs, trouble breathing and feeling terrified, panic. Any comments would be appreciated. Feeling helpless.

A MyParkinsonsTeam Member said:

I have the same ice cold feet and they also swell up, but my breathing is getting worse as i breath through my mouth my nose blocks up. but then i'm under an enormous amount of stress and in the evening anxiety attacks.i have been taking now for years aspen trazadone 100mg - also not paid for by med aid
but i find them good and they help with sleep on top of my sleeping pills. But i can't seem to get enough air into my lungs and have now lost my speech. that's enough for now all you good folk.

posted 7 months ago
A MyParkinsonsTeam Member said:

Thank you Lyney. I decided to break it down over this week so I am taking half. Wasn't great but okay so far xx.

posted 8 months ago
A MyParkinsonsTeam Member said:

@Jenmac- I changed from Azilect to Xadago recently. I stopped the Azilect and started Xadago next day as advised by neurologist.
Jenmac, take care and please do not hesitate to call an ambulance or help if you continue to feel troubled with breathing particularly.
Thinking of you
Lyney

posted 8 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in